MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D DEHP 2SS 0.2M CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D DEHP 2SS 0.2M CV; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2430-0500
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that as lvp 20d dehp 2ss 0.2m cv leaked.The following information was provided by the initial reporter: event 1: material #: 2430-0500 batch/lot #: unknown.It was reported that the iv sets are leaking.

Brand Name
AS LVP 20D DEHP 2SS 0.2M CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key11388639
Report Number9616066-2021-50329
Device Sequence Number3847452
Product Code FPA
UDI-Device Identifier07613203011396
UDI-Public07613203011396
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2430-0500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1